# SDR ASOA201612091372

- Difficulty date: December 9, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: CC670686011
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND PAX DOOR INNER SKIN CORRODED AT ACCESS PORT LANDS. REMOVED DAMAGE  AND FOUND TO BE OUT OF LIMITS. REPAIRED IAW EA 32-2016-270 P1, AND EC/TC EA 32-2016-270.  MAJOR REPAIR.
